# SDR YENA201702280128

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 31,210 hours, 19,759 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISOVERED AT FRAME 88, LBL 8.5.   REMOVED AND REPLACED AFT GALLEY - LAV PANEL IAW SRM 53-23-10 , 51-42-03, 51-23-04, 51-23-05, AND 51-23-06.
